Prof. Gerhard Wanner (Uni Genève): Porous media modelling with a 250 years old method

Academic or specialist Colloquium / Congress / Forum

We solve the model of C.J. Budd, J.M. Stockie, Stud. Appl. Math. AA :1– 29, 2015, treated numerically in the paper Asymptotical computations for a model of flow in saturated porous media by P. Amodio, C.J. Budd, O. Koch, G. Settanni and E.Weinmu ̈ller, Appl. Math. and Comput. 237 (2014), 155-167 by methods right out of Euler’s Institutiones Calculi Integralis (1768/69/70). The obtained precision is only limited by that of the computer.

A nice occasion to celebrate the 250th anniversary of this greatest classics for solving differential equations.

When? 30.05.2017 17:15
Where? PER 08 Phys 2.52
Chemin du Musée 3
1700 Fribourg
Contact Department of Mathematics